# SDR REXA2022080900609

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SURROUND STRUCTURE, LOWER SILL CORRODED BETWEEN FS1000 TO FS1047   INSTALLED AFT CARGO DOOR SILL PN: MM670-35655-003 IAW CRJ-900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01.
